# SDR SWAA2021021127903

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS867 - BS887 RBL21 WL164. / REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS8687-887 RBL21 WL164; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT R/H BS867-887 IAW DWG 146A7502 AND 146A7500; AND SRM 51-40-02. 59118U 05NOV20
